Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bimodules for composition algebras


Author: K. McCrimmon
Journal: Proc. Amer. Math. Soc. 17 (1966), 480-486
MSC: Primary 17.60; Secondary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0188260-6
MathSciNet review: 0188260
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo 7 (1958), 55-80. MR 0101253 (21:66)
  • [2] -, A coordinatization theorem for Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1154-1160. MR 0140553 (25:3971)
  • [3] -, Structure of alternative and Jordan bimodules, Osaka Math. J. 6 (1954), 1-71. MR 0064762 (16:330d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.60, 17.40

Retrieve articles in all journals with MSC: 17.60, 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188260-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society